BibTeX record: journals/jalc/HashiguchiKJ02

download as .bib file

@article{DBLP:journals/jalc/HashiguchiKJ02,
  author    = {Kosaburo Hashiguchi and
               Takahiro Kunai and
               Shuji Jimbo},
  title     = {Finite Codes over Free Binoids},
  journal   = {Journal of Automata, Languages and Combinatorics},
  year      = {2002},
  volume    = {7},
  number    = {4},
  pages     = {505--518},
  timestamp = {Tue, 23 Sep 2014 18:24:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jalc/HashiguchiKJ02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}